# SDR 96ZZZM635

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LNK - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  CYCLES LANDING GEAR.  FOUND NOSE LANDING GEAR STRUT LOW.  SERVICED NOSE LANDING GEAR STRUT WITH NITROGEN.  NOSE LANDING GEAR OPERATION AND INDICATION CHECKED NORMAL.  (M)
